# SDR USAA002104

- Difficulty date: December 11, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .250 INCH, BS 887 STRINGER 9R.  REPLACED CLIP PER SRM 51-10-2.  (M)
